MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A DE C.V CONTACT DETACH; Set, Administration, Intravascular

UNOMEDICAL DEVICES S.A DE C.V CONTACT DETACH; Set, Administration, Intravascular
Model Number 1002836
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 04/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial 1 of 6.Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 8021545.Manufacturing site: 3003442380.
 
Event or Problem Description
It was reported that patient faced infusion set accidentally pulled out event on (b)(6) 2026.The blood glucose level was high and the patient was treated with correction injection via mdi (multiple daily injections).
 
Additional Manufacturer Narrative
Supplemental report 01.\ \ the initial emdr with manufacturing report number (3003442380-2026-28742), was submitted on 07-jun-2026.However, based on description, it was discovered that the malfunction was related with the six infusion sets.\ \ correction: this electronic medical device report (emdr) is being submitted to correct the submitted describe event or problem under b5, model number, serial number and primary unique device identifier (udi) number under d4.\ \ additional information - this emdr is being submitted to include the below:\ h6: investigation results under type of investigation, investigation findings, investigation conclusions.\ h10: related report numbers.\ h11: investigation summary.\ \ complaint investigation results:\ a complaint investigation was conducted based on the event description and the assigned malfunction code: connection/adhesive issues- accidental - not infusion set related.Based on the available information, the event is consistent with misuse, user-related factors, or no malfunction alleged.In accordance with appendix of work instruction (wi) \"[8.0]\" complaint handling, the need for additional investigation activities, including product testing, or electronic quality management system (eqms) search was evaluated and determined not to be warranted for this record.However, as a lot number was provided and the event involved a serious injury, a batch record / medical device file review was conducted for lot 6015924 to assess any potential manufacturing-related issues.\ \ batch record / medical device file review: \ the batch record / medical device file was reviewed.All required in-process and final tests were completed and met specified requirements.No deviations were identified, and no related maintenance activities were recorded.\ conclusion: batch record / medical device file review supports compliance with manufacturing and quality requirements; no issues noted.\ \ corrective and preventive action (capa) determination assessment - conclusion summary of complaint investigation: \ based on the investigation, no further investigation is required.The record will be closed and monitored through tracking and trending per wi (monthly trips and alerts).\ \ complaint unconfirmed: \ following investigation, the reported failure could not be confirmed for this complaint.\ \ to date no additional information has been received.Should additional information become available, a follow-up report will be submitted.\ \ fda registration number:\ reporting site: 8021545.\ manufacturing site: 3003442380.
 
Event or Problem Description
It was reported that the patient faced adhesive event where the six-infusion sets were accidentally pulled out during use due to tubing catching on something or pump falling and experienced high blood glucose event which was treated with correction injection via multiple daily injections (mdi) on (b)(6) 2026.

Brand Name
CONTACT DETACH
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A DE C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX  88736
Manufacturer (Section G)
UNOMEDICAL DEVICES S.A DE C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX   88736
Manufacturer Contact
pamela meadows
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key25419433
Report Number3003442380-2026-28742
Device Sequence Number18649914
Product Code FPA
UDI-Device Identifier05705244018518
UDI-Public05705244018518
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1002836
Device Lot Number6015924
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by Manufacturer07/07/2026
Initial Report FDA Received Date06/06/2026
Supplement Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight220 LB